Jump to content
Important Survey - Please Participate ×

Constant terror and feeling od going crazy!


[Ma...]

Recommended Posts

I have no clue what is going on with me.Before just two weeks I felt recoverd and healed.Now 2 weeks later I feel worst then in acute.I feel like I am in some sort of life dangers situation 24 hours and I feel like my haed is possesed by somethong that do not let me think and live.I feel like I am becoming psychotic.I cannot handel this anymore...I have doubts this can be WD 2 and half months later on such a low dosage.Am I going crazy or getting nerve brake down?Should I go to sing myself to hospital today?
Link to comment
Share on other sites

Hi Masha, I think it is very common when we're off benzo our system is trying to work on its own without the pill, I can relate with you I have all the symptoms ear buzzing, headache, vertigo, anxiety sos so difficult especially the mental sx, like you I have good days too bearable and then become very bad again.  Now I have bad day but trying to be strong I know it will get better sooner or later. 
Link to comment
Share on other sites

I was on a very low dosage - 2mg of valium for 2 months. I did a 7 month taper and got totally slammed for 6 months post jump. This is definitely WD buddie you need to hang in there. Anything you can do to pass the time.
Link to comment
Share on other sites

But what I can do about this?This is by now the most scarry symptom.This all is lasting to long people.Frst PTSP in last November, than panic attacks, then insomnia, then general anxiety and now this WD.I am losing my strenght...
Link to comment
Share on other sites

Hi Masha1978, I know exactly what you are going through. I was on a pretty high dose when I detoxed 10 months ago. Now I'm just trying to get through it. I feel like I'm going crazy everyday so I know exactly where you are coming from. All we can do is wait it out and we should feel better someday, at least I hope.
Link to comment
Share on other sites

I had that feeling too. There are things you can take to alleviate the symptoms.

Things i use when the terror / hyperadrenergic feeling reigns in:

Propranolol

Buspirone

Clonidine

Gabapentine

Cetirizine

 

Supplements:

L-theanine

Curcumin phospholipid

Magnesium malate

 

Link to comment
Share on other sites

I only use it occasionaly, i don't notice any bad effects from it and it doesn't work on the GABA receptor like a benzodiazepine does.

In my opinion it's quite safe if not used too fequently.

Link to comment
Share on other sites

^ gabapentine , is a bad idea. The best course of action is to stay off everything and ride it out

 

I would take this advise taking anything is bad idea. You body is already so mixed up ,adding anything else into the " mix" is just going to make your body more off balance than it already is . It needs to balance itself out on its own.

Link to comment
Share on other sites

This days is bit better but it is extremely hard to handle this inner peace and terror feeling...I feel like I need to drink something to help... :idiot:
Link to comment
Share on other sites

This days is bit better but it is extremely hard to handle this inner peace and terror feeling...I feel like I need to drink something to help... :idiot:

 

Alcohol makes it worse for me.  Be careful. Praying for you.  :smitten:

Link to comment
Share on other sites

I mean to drink something like pill to calm down not Alcohol.  :thumbsup:

 

Have tried meditation or affirmations? They really help. It's the only way I have made it this far.

Link to comment
Share on other sites

I mean to drink something like pill to calm down not Alcohol.  :thumbsup:

 

Have tried meditation or affirmations? They really help. It's the only way I have made it this far.

I do try it but it somehow do not help. Do not know what am I doing wrong?Is it some special things I can do?

Link to comment
Share on other sites

I'm feeling the same, and the unfairness aspect especially. I took a grand total of  23 xanax. 50 mg over a three week period, mostly for sleep. Tapered off on valium for 5 months and a year later now having the worst wave yet. I already did a ton of misery  but hey. it's back.

 

What can you say about a hell like this? What can you DO about it?

 

Reaching out and comparing notes seems to help me at times. not much else  does, unless you are  one of these  people blessed who can maintain a positive attitude , do yoga and affirmations etc. To be honest, mindfulness meditations make me feel WORSE, because frankly, this moment is what I really don't want to be in. lol!

 

Wishing everyone strength. <3

 

 

Link to comment
Share on other sites

Same here, im 3 months out and I have a weird feeling in my head seems like I'm going to pass out and unsteady balance, buzzzing ear etc.  I cry a lot this time, this is pure hell but trying to cope waiting for miracle. 
Link to comment
Share on other sites

I mean to drink something like pill to calm down not Alcohol.  :thumbsup:

 

Have tried meditation or affirmations? They really help. It's the only way I have made it this far.

I do try it but it somehow do not help. Do not know what am I doing wrong?Is it some special things I can do?

 

I am sure your not doing it wrong since medittion just requires you sit there quietly . Medittion takes practice just like any other skill. The more you do it the better you will become and the better your results will become. When I first started meditating I found lighting a candle or incense helped as well as finding a dark or semi dark quiet room to sit in. The less sound the better your meditation will be until you are more skilled in meditation .

 

There are tons of Awsome guided meditations on YouTube that could help get you started. I think you should give it another go. Try some videos and meditate ten more times even if it's for 20 minutes and I gurentee by the tenth time you will have found some kind of peace and calmness. It can really calm your body and mind down significantly.

 

I have stopped countless panic attacks through mindfulness and meditation. I would be a big hot mess right now without it. I will post some easy short meditation videos at the bottom. Feel better my friend.

 

 

 

 

 

 

Link to comment
Share on other sites

I mean to drink something like pill to calm down not Alcohol.  :thumbsup:

 

Have tried meditation or affirmations? They really help. It's the only way I have made it this far.

I do try it but it somehow do not help. Do not know what am I doing wrong?Is it some special things I can do?

 

I am sure your not doing it wrong since medittion just requires you sit there quietly . Medittion takes practice just like any other skill. The more you do it the better you will become and the better your results will become. When I first started meditating I found lighting a candle or incense helped as well as finding a dark or semi dark quiet room to sit in. The less sound the better your meditation will be until you are more skilled in meditation .

 

There are tons of Awsome guided meditations on YouTube that could help get you started. I think you should give it another go. Try some videos and meditate ten more times even if it's for 20 minutes and I gurentee by the tenth time you will have found some kind of peace and calmness. It can really calm your body and mind down significantly.

 

I have stopped countless panic attacks through mindfulness and meditation. I would be a big hot mess right now without it. I will post some easy short meditation videos at the bottom. Feel better my friend.

 

 

 

 

 

Thank you very much! :smitten:

Link to comment
Share on other sites

Meditation etc. do jack shit when one suffers from chemical terror.

I love my propranolol and agabepentin at times, it makes life so much easier and my GABA / NMDA receptors still heal.

Not doing something about it just useless suffering.

Link to comment
Share on other sites

Meditation etc. do jack shit when one suffers from chemical terror.

I love my propranolol and agabepentin at times, it makes life so much easier and my GABA / NMDA receptors still heal.

Not doing something about it just useless suffering.

 

Well that's not true for me since I suffer horrible chemical terror and meditation and mindfulness  has saved me from making the suffering worse . That's great taking pills work for you but some of us cannot take those medications . Not everything is so black and white in this experience. You should be aware of that by now.

 

There are a number of people on here who would argue medittion is key to getting through this. Most success stories and signatures list that is one of the main coping skills.

Link to comment
Share on other sites

Well, then your suffering is not so bad or you don't understand what chemical terror is.

 

Ohh i see so you are aware of my suffering? Read my blog and I think you would reconsider. I wanted to die for two months straight while I layed in bed crying.Why are you attacking me for not agreeing with your opinion? You are acting belligerent and ignorant. This is supposed to be a support thread ?

 

I acknowledged your opinion and did not criticize it like you did mine.  Can't we be civilized on here?

Link to comment
Share on other sites

Well, then your suffering is not so bad or you don't understand what chemical terror is.

 

I have been polydrugged and then put on cold turkey (after that I was put on some others again). Chemical terror is my topic :angel: The only thing that kept me from killing myself was breathing and practicing a chinese mediation form. I did that shaking, vominating, crying but after weeks it started to help. Still breathing helps me a lot.

Your body has its own chemical components and its wise to learn how you can create them.

Link to comment
Share on other sites

×
×
  • Create New...